# SDR P2EA01171

- Difficulty date: August 28, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 451-MCI- ON APPROACH INTO MCI WHEN FLAPS SELECTED TO 1, FLAPS DID NOT EXTEND. RECYCLED AND FLAPS EXTENDED UP TO 15, BUT WOULD NOT GO TO 25. RECYCLED THE HANDLE A COUPLE OF MORE TIMES AND FLAPS FINALLY EXTENDED TO 25 AND THEN 30. AFTER LANDING, FLAPS RETRACTED NORMALLY. VISUALLY INSPECTED THE TRAILING EDGE FLAPS AND CARRIAGES. NO STRUCTURAL INTERFERENCE NOTED.  VISUALLY INSPECTED FLAP JACKSCREWS AND TRANSMISSIONS, NO DEFECTS OBSERVED. OPERATED FLAPS PER BOEING MM 27-51-0. ALL INDICATIONS NORMAL. REQUESTED THAT AN EVALUATIONS FLIGHT OF THE AIRCRAFT AND FLAPS BE PERFORMED. AFTER EVALUATION FLIGHT THE FLIGHT CREW REPORTED THAT SEVERAL APPLICATIONS OF FLAPS WAS PERFORMED WITHOUT ANY PROBLEMS.  (M)
